- -

Block pivoting implementation of a symmetric Toeplitz solver

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Block pivoting implementation of a symmetric Toeplitz solver

Show full item record

Alonso-Jordá, P.; Dolz Zaragozá, MF.; Vidal Maciá, AM. (2014). Block pivoting implementation of a symmetric Toeplitz solver. Journal of Parallel and Distributed Computing. 74(5):2392-2399. doi:10.1016/j.jpdc.2014.02.003

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/57022

Files in this item

Item Metadata

Title: Block pivoting implementation of a symmetric Toeplitz solver
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Sistemas Informáticos y Computación - Departament de Sistemes Informàtics i Computació
Issued date:
Abstract:
Toeplitz matrices are characterized by a special structure that can be exploited in order to obtain fast linear system solvers. These solvers are difficult to parallelize due to their low computational cost and their closely ...[+]
Subjects: Symmetric Toeplitz matrices , Linear systems , Pivoting , Displacement structure , Multicores
Copyrigths: Reserva de todos los derechos
Source:
Journal of Parallel and Distributed Computing. (issn: 0743-7315 )
DOI: 10.1016/j.jpdc.2014.02.003
Publisher:
Elsevier
Publisher version: http://dx.doi.org/10.1016/j.jpdc.2014.02.003
Thanks:
This work was partially supported by the Spanish Ministerio de Ciencia e Innovacion (Project TIN2008-06570-C04-02 and TEC2009-13741), Vicerrectorado de Investigacion de la Universidad Politecnica de Valencia through ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record